# SDR FDEA201412034045

- Difficulty date: December 3, 2014
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 311N3510152
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDINGS, THERE ARE CHAFING MARKS ON THE EXISTING REPAIR DOUBLER AT NR 2 PYLON OTBD SIDE, RT OF THE FAN COWL SUPPORT WEB AFT SIDE AT NAC STATION 102.  DAMAGED REPAIR DOUBLER REMOVED & NEW REPAIR CARRIED OUT IAW SRM 54-51-02 FIG 201 REPAIR 1 REV 113.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
